On multichannel systems with constant retrial rate

TitleOn multichannel systems with constant retrial rate
Publication TypeJournal Article
Year of Publication2014
AuthorsLebedev, EA, Ponomarov, VD
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published7/2014

The paper deals with the Markov models of retrial queues, in which the intensity of a repeated request flow does not depend on the number of their sources. We find out the conditions of the steady state existence for such class of systems and obtain explicit formulas of the vector-matrix type for the stationary distribution through the system parameters.

Keywordsmultichannel systems, retrial rate

1. Falin G. I., Templeton J. G. C. Retrial queues. London: Chapman & Hall, 1997. https://doi.org/10.1007/978-1-4899-2977-8
2. Choi B. D., Shin Y. W., Ahn W. C. Queueing Systems. 1992, 11: 335–356. https://doi.org/10.1007/BF01163860
3. Artalejo J. R. Opsearch., 1996, 33: 83–95.
4. Falin G. Stochastic Models, 1995, 11, No 3: 395–409. https://doi.org/10.1080/15326349508807352
5. Wolrend J. Introduction to the theory of queuing networks. Moscow: Mir, 1993 (in Russian).
6. Sevastianov B. A. Branching processes. Moscow: Nauka, 1971 (in Russian).
7. Gomez-Corral A., Ramalhoto M. F. Math. and Comput. Modelling., 1999, 30: 141–158. https://doi.org/10.1016/S0895-7177(99)00138-7